Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Sprayed cavilon barrier in mouth. What to do now?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2006
Answered : 300 Questions
OK...Sprayed Cavilon barrier in mouth by mistake, thought it was throat spray. What to do?
Posted Tue, 7 May 2013 in General Health
Answered by Dr. Sheeba Stephen 2 hours later
Hello and welcome to Healthcare Magic. Thanks for your query.

If you had sprayed only a small quantity, then you don't have to worry much. You can adopt a "wait and watch" approach. Drink plenty of water. Do not induce vomiting. Watch for the following symptoms: abdominal pain, nausea, diarrhea, recurrent cough, breathing difficulty or wheeze, dizziness, confusion, excessive drowsiness. If you develop any of these symptoms, or any other marked difficulty, then you should seek urgent medical help.

On the other hand, if you had sprayed a large quantity or if you had aspirated the spray (evident by a bout of severe cough or repeated sneezing or breathing difficulty or wheezing), then you will have to go to the ER immediately.

Dr. Sheeba Stephen
Emergency Medicine Consultant
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor